Re: Bad post nasal drip after uvula surgery
Thanks for your response, MaeBenedita. You know what this mess is like. Although your surgery was different, you are having the post-nasal drip. I don't know about tonsil stones...sounds yucky.
You ask good questions. I actually stopped the Nexium, as I thought I could find a cheaper substitute. I have been taking generic Prilosec and it may help a little. I am considering going back to Nexium. Saw my 1st doc, the surgergy ENT, the other day, explained my situation and he thinks going to 40mg of Nexium may help. (I was on 20 -- he says he has some patients on 2 x 40).
One thing that mystifies me is that this yuck in my throat doesn't appear at all to be stomach acid ... there is no stomach acid taste...it just acts like phlegm. There is a strange condition. I will be happy to share information with you. Best wishes.
Last edited by moderator2; 09-06-2010 at 06:12 PM.
Reason: please do not post websites except as described in the Posting Policy